Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Numerical continuation of families of heteroclinic connections between periodic orbits in a Hamiltonian system

Autor
Barrabés, E.; Mondelo, J. M.; Olle, M.
Tipus d'activitat
Article en revista
Revista
Nonlinearity
Data de publicació
2013-10
Volum
26
Número
10
Pàgina inicial
2747
Pàgina final
2765
DOI
https://doi.org/10.1088/0951-7715/26/10/2747 Obrir en finestra nova
URL
http://iopscience.iop.org/0951-7715/26/10/2747/pdf/0951-7715_26_10_2747.pdf Obrir en finestra nova
Resum
This paper is devoted to the numerical computation and continuation of families of heteroclinic connections between hyperbolic periodic orbits (POs) of a Hamiltonian system. We describe a method that requires the numerical continuation of a nonlinear system that involves the initial conditions of the two POs, the linear approximations of the corresponding manifolds and a point in a given Poincaré section where the unstable and stable manifolds match. The method is applied to compute families of...
Grup de recerca
SD - Sistemes Dinàmics de la UPC

Participants